# SDR CA970311071

- Difficulty date: November 3, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,215 hours
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Condition: Failed
- Location: Engine
- Component: Tach Generator, 320050023
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OUT LIGHTS AND HORN ACTIVATED DURING FLIGHT.  N1 TACHOMETER  INDICTING SYSTEM NOT WORKING.  TACH LATER REMOVED AND FOUND TO HAVE NO PULSE ON ROTATION.
